# SDR CA080930002

- Difficulty date: September 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 14,484 hours
- Engine: Lyc O540A1C5
- Propeller: Hartzl HC92ZK1
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER REMOVED FOR EVALUATION DUE TO SMALL VIBRATION.  NOT CONSIDERED SERIOUS.
